On global asymptotic stability and stability of saddle solutions at infinity

被引:0
|
作者
G. É. Grishanina
N. G. Inozemtseva
B. I. Sadovnikov
机构
[1] International University of Nature,
[2] Society,undefined
[3] and Man “Dubna”,undefined
[4] Moscow State University,undefined
来源
Mathematical Notes | 2013年 / 93卷
关键词
first-order nonlinear system; global asymptotic stability; stability of saddle solutions;
D O I
暂无
中图分类号
学科分类号
摘要
引用
收藏
页码:624 / 628
页数:4
相关论文
共 50 条
  • [21] Asymptotic stability at infinity for bidimensional Hurwitz vector fields
    Rabanal, Roland
    [J]. JOURNAL OF DIFFERENTIAL EQUATIONS, 2013, 255 (05) : 1050 - 1066
  • [22] Global asymptotic stability and global exponential stability of Hopfield neural networks
    Zhong, SM
    Yang, JX
    Yan, KY
    Ll, HP
    [J]. WAVELET ANALYSIS AND ITS APPLICATIONS, AND ACTIVE MEDIA TECHNOLOGY, VOLS 1 AND 2, 2004, : 1081 - 1087
  • [24] The global existence and asymptotic stability of solutions for a reaction-diffusion system
    Bendoukha, Samir
    Abdelmalek, Salem
    Kirane, Mokhtar
    [J]. NONLINEAR ANALYSIS-REAL WORLD APPLICATIONS, 2020, 53
  • [25] On the global asymptotic stability of solutions to a generalised Lengyel-Epstein system
    Abdelmalek, Salem
    Bendoukha, Samir
    [J]. NONLINEAR ANALYSIS-REAL WORLD APPLICATIONS, 2017, 35 : 397 - 413
  • [26] On the global asymptotic stability and oscillation of solutions in a stochastic business cycle model
    Deng, Guifeng
    Chen, Guoting
    Qian, Lili
    [J]. JOURNAL OF DIFFERENCE EQUATIONS AND APPLICATIONS, 2016, 22 (11) : 1609 - 1620
  • [27] Global asymptotic stability and global exponential stability of delayed cellular neural networks
    Liao, XXX
    Wang, J
    Zeng, ZG
    [J]. IEEE TRANSACTIONS ON CIRCUITS AND SYSTEMS II-EXPRESS BRIEFS, 2005, 52 (07) : 403 - 409
  • [28] STRONG CELLULARITY AND GLOBAL ASYMPTOTIC STABILITY
    GARAY, BM
    [J]. FUNDAMENTA MATHEMATICAE, 1991, 138 (02) : 147 - 154
  • [29] Intrinsic robustness of global asymptotic stability
    Angeli, David
    [J]. Systems and Control Letters, 1999, 38 (4-5): : 297 - 307
  • [30] Global asymptotic stability in a model of networks
    Fathallah-Shaykh, Hassan M.
    Freiji, Abraham
    [J]. DYNAMICAL SYSTEMS-AN INTERNATIONAL JOURNAL, 2018, 33 (01): : 159 - 183